Yuzhao Wang
Yuzhao Wang
School of Mathematics, University of Birmingham
Verified email at bham.ac.uk - Homepage
Title
Cited by
Cited by
Year
Improved Strichartz estimates for a class of dispersive equations in the radial case and their applications to nonlinear Schrödinger and wave equations
Z Guo, Y Wang
Journal d'Analyse Mathématique 124 (1), 1-38, 2014
91*2014
Strichartz estimates for Schrödinger equations on irrational tori
Z Guo, T Oh, Y Wang
Proceedings of the London Mathematical Society 109 (4), 975-1013, 2014
342014
Global well-posedness of the periodic cubic fourth order NLS in negative Sobolev spaces
T Oh, Y Wang
Forum of Mathematics, Sigma 6, 2018
222018
On the energy-critical fractional Sch\" odinger equation in the radial case
Z Guo, Y Sire, Y Wang, L Zhao
arXiv preprint arXiv:1310.6816, 2013
182013
Uniform well-posedness and inviscid limit for the Benjamin–Ono–Burgers equation
Z Guo, L Peng, B Wang, Y Wang
Advances in Mathematics 228 (2), 647-677, 2011
182011
On the ill-posedness of the cubic nonlinear Schr\" odinger equation on the circle
T Oh, Y Wang
arXiv preprint arXiv:1508.00827, 2015
172015
Global well-posedness of the one-dimensional cubic nonlinear Schrödinger equation in almost critical spaces
T Oh, Y Wang
Journal of Differential Equations, 2020
162020
Nonlinear fourth-order Schrödinger equations with radial data
Y Wang
Nonlinear Analysis: Theory, Methods & Applications 75 (4), 2534-2541, 2012
152012
Global well-posedness for the generalised fourth-order Schrödinger equation
Y Wang
Bulletin of the Australian Mathematical Society 85 (3), 371-379, 2012
132012
On the stochastic nonlinear Schr\" odinger equations with non-smooth additive noise
T Oh, O Pocovnicu, Y Wang
arXiv preprint arXiv:1805.08412, 2018
112018
Homogeneous Campanato–Sobolev classes
Y Wang, J Xiao
Applied and Computational Harmonic Analysis 39 (2), 214-247, 2015
112015
A constructive approach to positive solutions of pu+f(u,∇u)≤0 on Riemannian manifolds.
Y Wang, J Xiao
Ann. Inst. H. Poincaré Anal. Non Linéaire 33 (6), 1497–1507, 2016
102016
Periodic cubic hyperbolic Schrödinger equation on T2
Y Wang
Journal of Functional Analysis 265 (3), 424-434, 2013
102013
Periodic Nonlinear Schrödinger Equation in Critical Spaces
Y Wang
SIAM Journal on Mathematical Analysis 45 (3), 1691-1703, 2013
102013
Stochastic nonlinear Schrödinger equation with almost space–time white noise
J Forlano, T Oh, Y Wang
Journal of the Australian Mathematical Society 109 (1), 44-67, 2020
92020
On the ill-posedness of the cubic nonlinear Schrödinger equation on the circle, to appear in An
T Oh, Y Wang
Stiint. Univ. Al. I. Cuza Iasi. Mat.(NS), 0
9
On the well-posedness of the Schrödinger–Korteweg–de Vries system
Z Guo, Y Wang
Journal of Differential Equations 249 (10), 2500-2520, 2010
82010
Global well-posedness and scattering for derivative Schrödinger equation
Y Wang
Communications in Partial Differential Equations 36 (10), 1694-1722, 2011
62011
A uniqueness principle for up≤(−)2u in the Euclidean space
Y Wang, J Xiao
Commun. Contemp. Math. 18 (6), 2016
52016
Liouville-type theorems for the stationary MHD equations in 2D
W Wang, Y Wang
Nonlinearity 32 (11), 4483, 2019
42019
The system can't perform the operation now. Try again later.
Articles 1–20